Advertisement

Reactions Weekly

, Volume 1771, Issue 1, pp 105–105 | Cite as

Clopidogrel

Acute migratory inflammatory polyarthritis: 2 case reports
Case report
  • 75 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, two men aged 54 years and 77 years were described, who developed acute migratory inflammatory polyarthritis during antiplatelet treatment with clopidogrel for post-percutaneous intervention thrombosis prophylaxis [routes and dosages not stated].

Case 1: A 54-year-old man presented to the emergency room with a 2-week history of bilateral shoulder pain, left hand pain and swelling. Two weeks prior to the presentation, he had undergone a percutaneous intervention (PCI) and drug-eluting stent placement (DES) for ST-elevation myocardial infarction. He received a loading dose of clopidogrel and then continued on dual-antiplatelet therapy with clopidogrel and aspirin for post-myocardial infarction thrombosis prophylaxis. His concomitant medications included warfarin...

Reference

  1. Ayesha B, et al. Clopidogrel-associated migratory inflammatory polyarthritis. American Journal of Case Reports 20: 489-492, 10 Apr 2019. Available from: URL: http://doi.org/10.12659/AJCR.911598 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations